# SDR SIMA2019080821008

- Difficulty date: August 8, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 36,495 hours, 31,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14017442001
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FWD CROSSBEAM IS CRACKED. INSTALLED NEW NLG CROSSBEAM IAW SRM 51-40-02.
